# SDR IPXA11568379

- Difficulty date: July 12, 2011
- Submitted: August 5, 2011
- Operation: Air carrier
- Aircraft: N401UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 23723
- Aircraft time: 28,242 hours, 19,490 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Doubler
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C3, WHILE WORKING CARD 942472, FOUND AREAS OF CORROSION ON DOUBLER BS 644-656, LBL 60-63.5.  REPAIRED IAW ATS ER 11-03629, DATED 08-01-11.
